# SDR YENA20150716279

- Difficulty date: July 16, 2015
- Submitted: July 20, 2015
- Operation: Air carrier
- Aircraft: N178JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000004
- Aircraft time: 26,194 hours, 16,302 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINATENANCE, FOUND FWD CABIN FLOORBEAM FRAME 17 CORRODED.  CUT-OUT DAMAGE,  PERFORMED A DYE-PENETRANT INSPECTION, NO DEFECTS FOUND., FABRICATED A REPAIR.   INSTALLED THE  REPAIR AND TOP COATED.
